# SDR SWIA202056223

- Difficulty date: December 4, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP INBOARD FLAP VANE ACTUATOR INNER SPRING AND HARDWARE HAS CORROSION.   (C-CHECK) RO 2/9/2021   REPLACED L/H I/B FLAP VANE ACTUATOR INNER SPRING HARDWARE IAW CRJ 200 AMM 27-54-16-400-801
